Compare

      Zyrtec Allergy & Sinus

      Advertisement

      Items   1-1  of 1

      Advertisement

      Related Products
      All Day Allergy, 10 mg, Tablets, 14 tablets
      Cetirizine Hydrochloride tablets, 10 mg. Antihistamine. Indoor & outdoor allergies. 24 hour relief of: sneezing; itchy, watery eyes; runny nose; ...
      All Day Allergy, 10 mg, Tablets, 14 tablets
      Cetirizine Hydrochloride tablets, 10 mg. Antihistamine. Indoor & outdoor allergies. 24 hour relief of: sneezing; itchy, watery eyes; runny nose; itchy throat or nose. Gluten free. Original prescription strength. 24 hour symptom relief. Gluten free. Compare to active ingredient of ...
      Claritin Indoor & Outdoor Allergies, 10
      Loratadine 10 mg/antihistamine. Non drowsy (when taken as directed). 24 hour relief of: sneezing; runny nose; itchy, water eyes; itchy ...
      Claritin Indoor & Outdoor Allergies, 10
      Loratadine 10 mg/antihistamine. Non drowsy (when taken as directed). 24 hour relief of: sneezing; runny nose; itchy, water eyes; itchy throat or nose. Original prescription strength. 10 tablets for 10 days of relief.
      Allergy, 24 Hour, Original Prescription
      Other Information: Safety Sealed: Do not use if carton is opened or if printed inner seal on bottle is torn ...
      Allergy, 24 Hour, Original Prescription
      Other Information: Safety Sealed: Do not use if carton is opened or if printed inner seal on bottle is torn or missing. Store between 68 degrees and 77 degrees F (20 degrees and 25 degrees C). Protect from excessive moisture. ...
      close x